MathSciNet Relay Station
MathSciNet bibliographic data
MR11083 (6,116b) 09.1X
Bruck, Richard H. Some results in the theory of linear non-associative algebras. Trans. Amer. Math. Soc. 56, (1944). 141–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement